Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Tan spots on face, get darker in sunlight. Treatment?

I am of 28 years , I have tan spots on my face I think its because of I took some powder during my college life to create some bulk in my body ... but now even I go to sunlight these tan spots gets even more darker.. tried many creams suggested by doctors but none worked so far .. so looking for an expert suggestion as already spent alot of money so thout internet would be the best way to contact specialists
Asked On : Tue, 15 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
thanks for using Health Care magic .

I would be pleased to answer your question

You might have tried multiple medications however , the right medication may not have been prescribed to you .

For tan spots on the face could be either freckles , sunspots or post inflammatory lesions of pimples.

You will need to get a few chemical peels done like 20 % glycolic peel . it will help in exfoliating the skin and reduce and remove the marks. Use of a sunscreen is also essential . it will prevent the marks from getting darker and spreading .

Thanks and take care
Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor